Close
Results 1 to 6 of 6
  1. #1
    Phen Newbie PillowBuns's Avatar
    Join Date
    Aug 2010
    Location
    Los Angeles, CA
    Posts
    10
    Photos
    View albums

    Default Feeling Sleepy and Sluggish!

    Man, I am feeling so sluggish and tired! I really thought the Bontril, vitamins and B-12 shots would help pep me up, but not feeling anything but tired. Maybe I can attribute this to "healthy" blood-pressure that's on the low side (110/70), but it's, well, tiring.

    I had my first weigh-in earlier today and am down 4 pounds. I told the nurse practitioner about my sluggishness and she stated that Bontril is an appetite suppressant and will not help increase my energy level. She suggested I take some B-vitamins (pill form) in addition to my weekly shot and other pills. We'll see. Had a shot in the hiney 2 hours ago and could very well take a nap right now!

    What are you all doing to stay energized? Or am I the only one with this problem?

    Peace, Love & Skinny Jeans,:eatnphen1:
    PillowBuns
    * phendimetrazine (Bontril) - 35 mg (1/2 tab 2x day, 1 whole at night)
    * potassium (1x day)
    * hydrochlorizide - 25 mg (water pill, 1 every other day)
    * vitamin (1x day)
    * chromium & niacin (200mcg & 1.8 mg, 1x day)

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster robyn46's Avatar
    Join Date
    Jul 2010
    Location
    Texas
    Posts
    12
    Photos
    View albums

    Default

    My Dr. just perscribed me this today. I am starting my 3rd month and I am very discouraged. My first month the Dr gave me diethylproplin (Tenatue) and for my appetite it worked great. i wasn't hungry and when I did eat I felt full and could push my food away so snacking and over eating was not a problem, but I was soooo tired all the time I had a hard time staying awake at work, and on the weekends all I did was sleep, so exercise was out of the question, I was too tired to anything. I lost 4 pounds my first 2 weeks. By the end of the month I had only lost 6 pounds.

    Since, I could no longer tolerate being sleepy all day long he changed my ** to Phhentermine 37.5mg. After a week on this and the other getting out of my system I started to feel back to normal. Although, I never once had the energy that others talk of. I still didn't have energy to do more than I always have done, so no cleaning my entire house and wanting to go jogging for 5 miles afterwards. The downside, it really did not help with my appetite. I read of others forgetting to eat. In fact, if I was busy I didn't notice I was hungry and it was a little easier to avoid all the cakes and candies that people bring in to work everyday that sit next to my desk, but when I did eat, I could eat so much. I was ravaging food and also waking up hungry. By the 4th week, this week, I was hungry way more often and wanting to eat things I normally do not eat, lots of cookes, candys, ice cream, you name it now I wanted it and I have never had that problem.

    So, at my weigh in I gained 1 pound. What a disappointment when I read about all these ladies who lose 30 to 45 pounds. Here I am 10 weeks later with a total loss of 5 pounds. It makes me want to throw in the towel.
    The Dr. told me not to give up and to try this for a couple of weeks and see how I do. I am hoping it does not make me tired again like the first one. If it does the Dr said he will put me on Phen again but up my dose some. I sure one of these work or I have no clue what options I have left other than to except that I will fat for the rest of my life. I have also been doing the B12 injections every week along with this to help with energy, but have not noticed any difference.

    I hope the tiredness goes away. If it doesn't try something else. I am still hopeful there is something out there that will work for me the same as some have worked well with others. It's just finding what that is.

    Good Luck!

    I wish you the best and if it doesn't
    Robyn



  4. #3
    Diamond Phenster alykat06's Avatar
    Join Date
    Jul 2008
    Location
    Elkton, Maryland
    Posts
    4,717
    Photos
    View albums

    Default

    Do you sit around during the day or have a desk job? How much protein are you eating? I have a desk job and find I am more sluggish during the week than when I'm at home cleaning or doing something. If I do something my energy level is through the roof, especially if I exercise first thing in the morning. Also make sure your eating enough protein, it keeps us full, gives us energy, and burns lots of fat. Also make sure your eating enough, not enough calories can make you tired. Another thing is if you are on your TOM or just had it, you could have some anemia, an iron pill will make you less tired. I have anemia and when I dont take my pill I get sluggish.
    2/02/14 - Started phen again 285 lbs
    4/4 - 271 -14 lbs
    5/4 - 264 - 21 lbs



    Diamond phenster, active poster 2008-10. Have lost 45 lbs, 100 lbs, and need to lose 80 lbs this time. I have had 2 beautiful boys. 7/24/10+8/30/14. Working momma trying to get my body and mind back to a good health!

  5. #4
    Bronze Phenster robyn46's Avatar
    Join Date
    Jul 2010
    Location
    Texas
    Posts
    12
    Photos
    View albums

    Default

    That is good information on working and feeling sluggish. I never thought about that before on the first Meds. I will see if I notice that with the Bontril.

    I too have a desk job and I work 4 10's so my days are very long and I am stuck sitting all day with only a 30 min lunch and one 15 min break. I always look forward to my days off.
    Robyn



  6. #5
    Silver Phenster mommy1017's Avatar
    Join Date
    Mar 2010
    Location
    Kildeer, IL
    Posts
    151
    Photos
    View albums

    Default

    Exercise, exercise, exercise! Exercise will increase your energy. I cant stress that enough. Before I started my new lifestyle 6 months ago, I would sleep 8 hours and still be so tired all the time. I have been exercising regularly for the last 2-3 months. 1 week ago I had not exercised for 2 weeks because of too much going on and let me tell you, even though I was eating healthy those 2 weeks, I felt like s*** because I was not exercising. This week I have been in the gym everyday and I feel great. My days start at 4 in the morning and dont end until 10 at night at the earliest. Exercising makes a big difference in your energy level. Also, you need to be eating the right things to fuel your body. I also have not been on phen in over a month and even before that I was barely taking it and my prescription is only 15 mg. This all can be done without phen. I hope this helps.




    SW 1/4/12: 240 lbs!

  7. #6
    Phen Newbie PillowBuns's Avatar
    Join Date
    Aug 2010
    Location
    Los Angeles, CA
    Posts
    10
    Photos
    View albums

    Default

    I definitely agree that excercise, water intake and clean eating (more protein, less sugar, etc.) help increase a person's energy levels. I am very sedentary at my job and at school. I was commenting more on the energy boost experienced by the different appetite supressants - Phentermine vs. Phendimetrazine (aka Bontril). It seems Bontril does not deliver the rush of energy Phentermine does. I think I like that feeling, it seems to make me very disinterested in eating. On Bontril, I still feel like I can take down a lot of food. I also noticed other side effects on Phentermine that I do not have now on Bontril - but I don't miss those (pressured and fastened speech, teeth grinding, difficulty falling and staying asleep etc.)

    We'll see. I have another weigh-in tomorrow.

    ~PillowBuns
    * phendimetrazine (Bontril) - 35 mg (1/2 tab 2x day, 1 whole at night)
    * potassium (1x day)
    * hydrochlorizide - 25 mg (water pill, 1 every other day)
    * vitamin (1x day)
    * chromium & niacin (200mcg & 1.8 mg, 1x day)

Similar Threads

  1. So Sleepy....
    By BigButtCarr in forum My Experience with Phentermine
    Replies: 12
    Last Post: June 11th, 2010, 05:25 PM
  2. Suggestion for the sluggish feeling
    By Girdles in forum Side-Effects of Phentermine
    Replies: 2
    Last Post: April 12th, 2007, 05:57 PM
  3. Feeling sleepy.
    By FoxyDoc in forum Challenges
    Replies: 0
    Last Post: August 7th, 2006, 05:48 PM
  4. sleepy
    By Panda K. in forum My Experience with Phentermine
    Replies: 2
    Last Post: March 2nd, 2006, 06:54 PM
  5. NOT SLEEPY YET
    By krissy150 in forum My Experience with Phentermine (Year 2005)
    Replies: 2
    Last Post: December 13th, 2005, 06:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •